Eating, sleepwalking said to be Ambien side effect

03/14/2006 | NYTimes.com

U.S. researchers have found Ambien, the Sanofi-Aventis drug that aids sleeping, causes some patients to develop a sleep-related eating disorder in which they eat while sleepwalking. The company defended the safety of the drug and also acknowledged the problem, saying it has reported all adverse events to the FDA.

View Full Article in:

NYTimes.com

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Pharmacy Care Manager
National Association of Chain Drug Stores
Arlington, VA
Director of Operations - GBS
Mayo Clinic
Rochester, MN
Health Plan CEO – Oregon
Trillium Community Health Plan
Eugene, OR
Chief Executive Officer
CarePoint Health Plan
Jersey City, NJ
Senior Vice President, Clinical Affairs & Strategic Partnerships
America's Health Insurance Plans (AHIP)
Washington, DC